# SDR 98ZZZX2998

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 869701
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW/CUU - FLT 445 - DURING CLIMB AFTER TAKEOFF FROM DFW AFTER GEAR RETRACTION, 'PROXI SYSTEM FAIL' CAS MESSAGE APPEARED AND ON HYDRAULIC PAGE 'PROXI FAIL' AND 'PROXI LOCK'.  AT THE SAME TIME, THE RT MAIN GREEN GEAR DOWN INDICATOR WAS ON WITH GEAR UP.  CREW CYCLED GEAR SEVERAL TIMES AND THE PROBLEM REMAINED.  CREW CONTACTED FLT AND MAINT CONTROL AND RETURNED TO DFW.  ACFT LANDED WITHOUT INCIDENT.  MAINT INSPECTED THE ACFT AND DETERMINED THE PROXI SWITCH B ON THE RT SIDE WAS FAULTY.  MAINT REPLACED THE EFFECTED PROXI SENSOR AND PERFORMED OPERATIONAL CHECKS.  ALL CHECKS SATISFACTORY.  MAINT CHECK FLIGHT PERFORMED WITH NUMEROUS GEAR SWINGS CONDUCTED.  ALL TESTS SATISFACTORY.  ACFT RELEASED TO REVENUE SERVICE.
